The Error Probability of Generalized Perfect Codes

Gonzalo Vazquez-Vilar, Albert Guilleni Fabregas, Sergio Verdu

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We introduce a definition of perfect and quasi-perfect codes for symmetric channels parametrized by an auxiliary output distribution. This new definition generalizes previous definitions and encompasses maximum distance separable codes. The error probability of these codes, whenever they exist, is shown to attain the meta-converse lower bound.

Original languageEnglish (US)
Title of host publication2018 IEEE International Symposium on Information Theory, ISIT 2018
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages2491-2495
Number of pages5
ISBN (Print)9781538647806
DOIs
StatePublished - Aug 15 2018
Event2018 IEEE International Symposium on Information Theory, ISIT 2018 - Vail, United States
Duration: Jun 17 2018Jun 22 2018

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
Volume2018-June
ISSN (Print)2157-8095

Other

Other2018 IEEE International Symposium on Information Theory, ISIT 2018
CountryUnited States
CityVail
Period6/17/186/22/18

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Error Probability of Generalized Perfect Codes'. Together they form a unique fingerprint.

  • Cite this

    Vazquez-Vilar, G., Fabregas, A. G., & Verdu, S. (2018). The Error Probability of Generalized Perfect Codes. In 2018 IEEE International Symposium on Information Theory, ISIT 2018 (pp. 2491-2495). [8437752] (IEEE International Symposium on Information Theory - Proceedings; Vol. 2018-June). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/ISIT.2018.8437752